Dependence of the percolation threshold on the size of the percolating species
V Cornette,
A.j Ramirez-Pastor and
F Nieto
Physica A: Statistical Mechanics and its Applications, 2003, vol. 327, issue 1, 71-75
Abstract:
Site and bond percolation of k-mers of different structures and forms deposited on 2-D regular lattices is studied. In addition, the percolation threshold for percolating k-mers on a Bethe lattice is analytically obtained. By using finite-size scaling theory, the analysis of the results is performed in order to determine the behavior of the percolation threshold which exhibits an exponential decrease with the k-mer size. Characteristic parameters of that function are dependent not only on the form and structure of k-mers but also on the properties of the lattice where they are deposited. An expression for the percolation threshold as a function of the parameters of the problem is proposed and discussed.
Keywords: Percolation; Multisite occupancy; Monte Carlo simulation (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103004539
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:327:y:2003:i:1:p:71-75
DOI: 10.1016/S0378-4371(03)00453-9
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().